# SDR DALA2018062704235

- Difficulty date: June 22, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 76,494 hours, 58,373 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERG. LIGHT AT 32D IS INOP. SECURED WIRE TO EMER LIGHT AT SEAT 32D REF SPWM CH 20 OPS CKS GOOD.
